arrow
Volume 40, Number 1
Previous Issue Next Issue

Guixia Lv & Longjun Shen

10.4208/jcm.2005-m2019-0304

J. Comp. Math., 40 (2022), pp. 1-25.

Preview Full PDF 437 14523 Abstract

Pengzhan Huang, Yinnian He & Ting Li

10.4208/jcm.2005-m2020-0010

J. Comp. Math., 40 (2022), pp. 26-43.

Preview Full PDF 438 14877 Abstract

Mohammed Harunor Rashid

10.4208/jcm.2005-m2019-0019

J. Comp. Math., 40 (2022), pp. 44-69.

Preview Full PDF 383 14381 Abstract

Bin Wang & Xinyuan Wu

10.4208/jcm.2008-m2018-0218

J. Comp. Math., 40 (2022), pp. 70-88.

Preview Full PDF 376 14290 Abstract

Yang Chen & Chunlin Wu

10.4208/jcm.2008-m2018-0092

J. Comp. Math., 40 (2022), pp. 89-107.

Preview Full PDF 415 14228 Abstract

Cong Wu, Jinru Wang & Xiaochen Zeng

10.4208/jcm.2007-m2020-0109

J. Comp. Math., 40 (2022), pp. 108-126.

Preview Full PDF 367 14176 Abstract

Huaijun Yang & Dongyang Shi

10.4208/jcm.2007-m2020-0164

J. Comp. Math., 40 (2022), pp. 127-146.

Preview Full PDF 443 14444 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard